# SDR EVCA20150324076

- Difficulty date: May 13, 2015
- Submitted: May 15, 2015
- Operation: Air carrier
- Aircraft: N302AE
- Make and model: Bell 206L-1
- Aircraft serial: 45435
- Aircraft time: 31,658 hours, 47,170 cycles
- System (JASC): 5302 · Rotorcraft Tail Boom
- Part: Attach Fitting
- Part number: 206032409001
- Condition: Cracked
- Location: Tailboom
- Component: Tailboom, Bell
- Component part number: 206704727101
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UPPER LT TAIL BOOM ATTACHMENT FITTING CRACKED.
